MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); Pocket Erosion (2013)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event: product family: dbs-linear leads.Upn: m365db2203450.Model: db-2203-45.Serial: (b)(6).Batch: 5003102.Udi: (b)(4).Product family: dbs-linear leads.Upn: m365db2203450.Model: db-2203-45.Serial: (b)(6).Batch: 5003345.Udi: (b)(4).Product family: dbs-extension.Upn: m365db3216550.Model: db-3216-55.Serial: (b)(6).Batch: 5001802.Udi: (b)(4).Product family: dbs-extension.Upn: m365db3216550.Model: db-3216-55.Serial: (b)(6).Batch: 5001865.Udi: (b)(4).Product family: dbs-lead fixation.Upn: m365db4600c0.Model: db-4600-c.Serial: n/a.Batch: 35765308.Udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced erosion leading to dehiscence at the implantable pulse generator (ipg) implant site.The physician believed the area was infected, though the infection was not considered related to the device or the procedure.It is unknown whether cultures were obtained.The patient subsequently underwent complete explantation of the dbs system before completing the procedure.Analysis of the devices was not performed as they were retained by the facility.The patient did well post-operatively.
 
Additional Manufacturer Narrative
With all the available information (in the absence of product return), boston scientific concludes that the reported event of dehiscence, erosion and infection is a known inherent risk as documented in the instructions for use (ifu).A review of the manufacturing documentation for all the dbs devices revealed that no anomalies or deviations related to the event occurred during manufacturing.A product labeling review identified that the devices were used per the instructions for use (ifu) product label.Additionally, labeling states that dehiscence, erosion and infection is a known inherent risk as documented in the ifu of implanting a pulse generator as part of a system to deliver deep brain stimulation (dbs).The dbs devices were all retained by the facility.As such, physical analysis has not been conducted in our laboratory.However, the labeling review was conducted.With the reported observations and the labeling review, it has been determined that dehiscence, erosion and infection is a known inherent risk with use of the devices as documented in the ifu.Additional suspect medical device components involved in the event: product family: dbs-linear leads.Upn: m365db2203450.Model: db-2203-45.Serial: (b)(6).Batch: 5003102.Udi: (b)(4).Product family: dbs-linear leads.Upn: m365db2203450.Model: db-2203-45.Serial: (b)(6).Batch: 5003345.Udi: (b)(4).Product family: dbs-extension.Upn: m365db3216550.Model: db-3216-55.Serial: (b)(6).Batch: 5001802.Udi: (b)(4).Product family: dbs-extension.Upn: m365db3216550.Model: db-3216-55.Serial: (b)(6).Batch: 5001865.Udi: (b)(4).Product family: dbs-lead fixation.Upn: m365db4600c0.Model: db-4600-c.Serial: n/a.Batch: 35765308.Udi: (b)(4).
 
Event or Problem Description

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24282973
Report Number3006630150-2026-00759
Device Sequence Number20905368
Product Code NHL
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)270213(10)780253
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number780253
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date03/30/2026
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale